MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO BONE VAC; TRAP, STERILE SPECIMEN

STRYKER INSTRUMENTS-KALAMAZOO BONE VAC; TRAP, STERILE SPECIMEN
Catalog Number 5400800000
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device received but awaiting evaluation results.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device, it was noted that there was foreign material in the pack during visual inspection prior to a surgical procedure.It was also reported that there was no adverse consequences and no delays as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
BONE VAC
Common Device Name
TRAP, STERILE SPECIMEN
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11760885
Report Number0001811755-2021-00764
Device Sequence Number1060570
Product Code BYZ
UDI-Device Identifier37613327502986
UDI-Public37613327502986
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400800000
Device Lot Number20197B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1